# SDR ASAA12511677

- Difficulty date: June 10, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,472 hours, 1,746 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1666
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,483 hours, 1,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WOULD NOT ARM FOR TAKEOFF.  ACFT GROUNDED.  OPS TEST FAILED DUE TO "NO EEC DATA" FAULT.  HAD NR 1 ENG EEC WITH ACTIVE FAULT ON RECENT HISTORY PAGE SAYING CANNOT ACCESS CHANNEL "B".  ALSO, LOGGED INTERNAL EEC FAULT CODE 73 10101. REPLACED NR 1 ENG EEC REF MM 73-21-60-400-801-F00, THRU STEPS F(3). ACCOMPLISHED STEPS F(3)A AND 4.  REF MM 73-21-60-400-801-F00.  COMPLETED STEP 5, MM 73-21-60-400-801-F00.  ACCOMPLISHED AUTOTHROTTLE OPS TEST REF MM 22-31-00.  OPS TESTED GOOD.
